标题:Mixed lump-kink solutions to the KP equation
作者:Zhao, Hai-qiong; Ma, Wen-Xiu
作者机构:[Zhao, Hai-qiong] Shanghai Univ Int Business & Econ, Sch Stat & Informat, Shanghai 201620, Peoples R China.; [Ma, Wen-Xiu] Univ S Florida, Dept Math 更多
通讯作者:Ma, WenXiu
通讯作者地址:[Ma, WX]Univ S Florida, Dept Math & Stat, Tampa, FL 33620 USA.
来源:COMPUTERS & MATHEMATICS WITH APPLICATIONS
出版年:2017
卷:74
期:6
页码:1399-1405
DOI:10.1016/j.camwa.2017.06.034
关键词:Bilinear form; Lump solution; Soliton solution
摘要:By using the Hirota bilinear form of the KP equation, twelve classes of lump kink solutions are presented under the help of symbolic computations with Maple. Analyticity is naturally achieved by taking special choices of the involved parameters to guarantee a positive constant term. A key step in generating lump kink solutions is to combine quadratic functions and the exponential function in the second-order logarithmic derivative transformation. (C) 2017 Elsevier Ltd. All rights reserved.
收录类别:EI;SCIE
WOS核心被引频次:25
资源类型:期刊论文
TOP